# SDR CALA2013120293346

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 65,255 hours, 7,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Knob
- Condition: Faulty
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW KNOB MISSING FROM 5L DOOR HANDLE.  PARTS NOT AVAILABLE AT NRT.  BLOCKED SEAT FROM 53 TO 61 & THE DOOR IAW MEL 5211J.  KNOB PN 181-3394 & ONE EACH PCN 181-3394 KNOB ISSUED TO HNLMM 30NOV20131300.  REPLACED SPACER & YELLOW KNOB FOR DOOR 5L MAIN ENTRY DOOR SLIDE, ALL BACK TO NORMAL.
